# SDR P5CA0300988

- Difficulty date: November 15, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N924FT
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 65,611 hours, 18,279 cycles
- Engine: Pwa JT9D7Q
- Engine time: 54,387 hours, 15,154 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA11A11731
- Part serial: F13382
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE FAILED TO START.  REACHED 40 PERCENT, THEN APPEARED TO FLAME OUT.  REPLACED FUEL SOV ACTUATOR.
